# SDR UIEA2013041300194

- Difficulty date: April 13, 2013
- Submitted: April 13, 2013
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 71,510 hours, 15,054 cycles
- System (JASC): 3110 · Instrument Panel
- Part: Bulb
- Part number: 387
- Condition: Inoperative
- Location: Indicator
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT FUEL PUMP PRESSURE LIGHT INOPERATIVE.  R & R LIGHT BULB.
